# SDR USAA2012022700028

- Difficulty date: February 18, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 55,722 hours, 36,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: US99X5330692
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH/CDFI VISIT - CRACK ON FUSELAGE FRAME AT BS 500F, S20R. REPAIRED FUSELAGE FRAME AT BS 500F, S20R IAW B737 SRM 53-00-07 REPAIR 13.
